# SDR DU4R20070125

- Difficulty date: May 27, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT MAIN FRAME UPPER CAP IN FWD PIT BS 720 AT B/L 0.  REPAIRED BY FABRICATING AND INSTALLING DOUBLER 5-5/8 BY 1-7/8 BY 1 FROM 7075-T6 .063 IAW B757 SRM 51-40-05, 51-40-02 AND 51-20-01.
